Kyoto Journal of Mathematics

When are the Rees algebras of parameter ideals almost Gorenstein graded rings?

Shiro Goto, Mehran Rahimi, Naoki Taniguchi, and Hoang Le Truong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let A be a Cohen–Macaulay local ring with dimA=d3, possessing the canonical module KA. Let a1,a2,,ar (3rd) be a subsystem of parameters of A, and set Q=(a1,a2,,ar). We show that if the Rees algebra R(Q) of Q is an almost Gorenstein graded ring, then A is a regular local ring and a1,a2,,ar is a part of a regular system of parameters of A.

Article information

Kyoto J. Math., Volume 57, Number 3 (2017), 655-666.

Received: 2 February 2016
Accepted: 17 May 2016
First available in Project Euclid: 14 April 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13H15: Multiplicity theory and related topics [See also 14C17] 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics

Cohen–Macaulay ring Gorenstein ring almost Gorenstein ring parameter ideal Rees algebra


Goto, Shiro; Rahimi, Mehran; Taniguchi, Naoki; Le Truong, Hoang. When are the Rees algebras of parameter ideals almost Gorenstein graded rings?. Kyoto J. Math. 57 (2017), no. 3, 655--666. doi:10.1215/21562261-2017-0010.

Export citation


  • [1] V. Barucci and R. Fröberg, One-dimensional almost Gorenstein rings, J. Algebra 188 (1997), 418–442.
  • [2] J. P. Brennan, J. Herzog, and B. Ulrich, Maximally generated Cohen-Macaulay modules, Math. Scand. 61 (1987), 181–203.
  • [3] J. A. Eagon and D. G. Northcott, Ideals defined by matrices and a certain complex associated with them, Proc. Roy. Soc. London Ser. A 269 (1962), 188–204.
  • [4] S. Goto, N. Matsuoka, and T. T. Phuong, Almost Gorenstein rings, J. Algebra 379 (2013), 355–381.
  • [5] S. Goto, N. Matsuoka, N. Taniguchi, and K.-i. Yoshida, The almost Gorenstein Rees algebras of parameters, J. Algebra 452 (2016), 263–278.
  • [6] S. Goto, R. Takahashi, and N. Taniguchi, Almost Gorenstein rings—towards a theory of higher dimension, J. Pure Appl. Algebra 219 (2015), 2666–2712.
  • [7] J. Herzog and E. Kunz, Der kanonische Modul eines Cohen-Macaulay-Rings (Sem. Lokale Kohomologietheorie von Grothendieck, Univ. Regensburg, Regensburg, 1970/1971), Lecture Notes in Math. 238, Springer, Berlin, 1971.